Authors: Stanković, Radomir 
Janković, Dragan
Falkowski, Bogdan
Title: Minimization of Haar wavelet series and Haar spectral decision diagrams for discrete functions
Journal: Computers and Electrical Engineering
Volume: 31
Issue: 3
First page: 203
Last page: 216
Issue Date: 1-May-2005
Rank: M23
ISSN: 0045-7906
DOI: 10.1016/j.compeleceng.2005.01.003
In this paper, a minimization of Haar wavelet series for simplification of circuits and Haar based decision diagrams representing discrete multiple-valued functions is proposed. The minimization is performed by permutation of indices of generalized Haar functions. Experimental results show that this method provides reasonable reduction in the number of non-zero coefficients. The Haar series reduced this way can be useful in the circuit synthesis for realization of multiple-valued functions. The same algorithm can be also used to reduce the number of paths in decision diagrams related to the Haar wavelet transforms. In many cases, this reduction provides smaller size of such decision diagrams.
Keywords: Applications of design theory | Decision diagrams | Discrete functions | Discrete transforms | Haar transform | Switching theory | Wavelet transforms
Publisher: Elsevier
Project: Academy of Finland, Finnish Center of Excellence Programme, Grant No. 44876

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.